IMI-BAS
 

BulDML at Institute of Mathematics and Informatics >
IMI >
IMI Periodicals >
Fractional Calculus and Applied Analysis >
2007 >

Please use this identifier to cite or link to this item: http://hdl.handle.net/10525/1320

Title: Inversion Formulas for the q-Riemann-Liouville and q-Weyl Transforms Using Wavelets
Authors: Fitouhi, Ahmed
Bettaibi, Néji
Binous, Wafa
Keywords: q-Bessel Operator
q-Wavelet
q-Riemann-Liou-Ville
q-Weyl Operators
42A38
42C40
33D15
33D60
Issue Date: 2007
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Fractional Calculus and Applied Analysis, Vol. 10, No 4, (2007), 327p-342p
Abstract: This paper aims to study the q-wavelets and the continuous q-wavelet transforms, associated with the q-Bessel operator for a fixed q ∈]0, 1[. Using the q-Riemann-Liouville and the q-Weyl transforms, we give some relations between the continuous q-wavelet transform, studied in [3], and the continuous q-wavelet transform associated with the q-Bessel operator, and we deduce formulas which give the inverse operators of the q-Riemann-Liouville and the q-Weyl transforms.
Description: Mathematics Subject Classification: 42A38, 42C40, 33D15, 33D60
URI: http://hdl.handle.net/10525/1320
ISSN: 1311-0454
Appears in Collections:2007

Files in This Item:

File Description SizeFormat
fcaa-vol10-num4-2007-327p-342p.pdf236.17 kBAdobe PDFView/Open

 



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback